# SDR 20001219SH012

- Difficulty date: November 29, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N335SJ
- Make and model: Doug DC-10-30
- Aircraft serial: 47843
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Broken
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, SLAT CUFF PANEL FOUND DISTORTED.  INVESTIGATION REVEALED NR 3 SLAT CABLE SNAPPED AND OUTBOARD FREE END JAMMED ABOVE MAIN BUS CABLE DRUM.  AIRCRAFT IS IN FLS HANGAR LGW RECTIFICATION BY ALETALEA ENGINEERS FROM ROME.  (X)
